`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 2,     February 2016

Special issue dedicated to the Late Professor Rou-Huai Wang on the occasion of his 90th birthday

1

Preface    Pages : i - iii

Kung-Ching Chang,  Minyou Chi,  Wei-Ming Ni and Zhuoqun Wu

 Abstract       Full Text      Related Articles

2

In memory of professor Rouhuai Wang (1924-2001): A pioneering Chinese researcher in partial differential equations    Pages : 571 - 575

Kung-Ching Chang

 Abstract       References       Full Text      Related Articles

3

Polyharmonic equations with critical exponential growth in the whole space $ \mathbb{R}^{n}$    Pages : 577 - 600

Jiguang Bao,  Nguyen Lam and Guozhen Lu

 Abstract       References       Full Text      Related Articles

4

A priori estimates for semistable solutions of semilinear elliptic equations    Pages : 601 - 609

Xavier Cabré,  Manel Sanchón and Joel Spruck

 Abstract       References       Full Text      Related Articles

5

Time periodic solutions to Navier-Stokes-Korteweg system with friction    Pages : 611 - 629

Hong Cai,  Zhong Tan and Qiuju Xu

 Abstract       References       Full Text      Related Articles

6

Small perturbation of a semilinear pseudo-parabolic equation    Pages : 631 - 642

Yang Cao and Jingxue Yin

 Abstract       References       Full Text      Related Articles

7

Rotating periodic solutions of second order dissipative dynamical systems    Pages : 643 - 652

Xiaojun Chang and Yong Li

 Abstract       References       Full Text      Related Articles

8

Smooth local solutions to Weingarten equations and $\sigma_k$-equations    Pages : 653 - 660

Tiancong Chen and Qing Han

 Abstract       References       Full Text      Related Articles

9

Asymptotic stability and blow-up of solutions for semi-linear edge-degenerate parabolic equations with singular potentials    Pages : 661 - 682

Hua Chen and Nian Liu

 Abstract       References       Full Text      Related Articles

10

Existence of solutions for a class of p-Laplacian type equation with critical growth and potential vanishing at infinity    Pages : 683 - 699

Yinbin Deng,  Yi Li and Wei Shuai

 Abstract       References       Full Text      Related Articles

11

The Dirichlet problem for Hessian type elliptic equations on Riemannian manifolds    Pages : 701 - 714

Bo Guan and Heming Jiao

 Abstract       References       Full Text      Related Articles

12

Finite-time blow-up and extinction rates of solutions to an initial Neumann problem involving the $p(x,t)-Laplace$ operator and a non-local term    Pages : 715 - 730

Bin Guo and Wenjie Gao

 Abstract       References       Full Text      Related Articles

13

Concentrating soliton solutions for quasilinear Schrödinger equations involving critical Sobolev exponents    Pages : 731 - 762

Yi He and Gongbao Li

 Abstract       References       Full Text      Related Articles

14

Hill-type formula and Krein-type trace formula for $S$-periodic solutions in ODEs    Pages : 763 - 784

Xijun Hu and Penghui Wang

 Abstract       References       Full Text      Related Articles

15

$2\pi$-Periodic self-similar solutions for the anisotropic affine curve shortening problem II    Pages : 785 - 803

Meiyue Jiang and Juncheng Wei

 Abstract       References       Full Text      Related Articles

16

Existence, uniqueness, and stability of bubble solutions of a chemotaxis model    Pages : 805 - 832

Xin Lai,  Xinfu Chen,  Mingxin Wang,  Cong Qin and Yajing Zhang

 Abstract       References       Full Text      Related Articles

17

Viscosity dominated limit of global solutions to a hyperbolic equation in MEMS    Pages : 833 - 849

Jingyu Li and Chuangchuang Liang

 Abstract       References       Full Text      Related Articles

18

A perturbation result for system of Schrödinger equations of Bose-Einstein condensates in $\mathbb{R}^3$    Pages : 851 - 860

Kui Li and Zhitao Zhang

 Abstract       References       Full Text      Related Articles

19

Existence of intermediate weak solution to the equations of multi-dimensional chemotaxis systems    Pages : 861 - 875

Tong Li and Anthony Suen

 Abstract       References       Full Text      Related Articles

20

Stable P-symmetric closed characteristics on partially symmetric compact convex hypersurfaces    Pages : 877 - 893

Hui Liu and Duanzhi Zhang

 Abstract       References       Full Text      Related Articles

21

On the classical solvability of near field reflector problems    Pages : 895 - 916

Jiakun Liu and Neil S. Trudinger

 Abstract       References       Full Text      Related Articles

22

Infinitely many positive and sign-changing solutions for nonlinear fractional scalar field equations    Pages : 917 - 939

Wei Long,  Shuangjie Peng and Jing Yang

 Abstract       References       Full Text      Related Articles

23

The effects of spatial heterogeneities on some multiplicity results    Pages : 941 - 952

Julián López-Gómez and Paul H. Rabinowitz

 Abstract       References       Full Text      Related Articles

24

Qualitative analysis for a Lotka-Volterra competition system in advective homogeneous environment    Pages : 953 - 969

Yuan Lou,  Dongmei Xiao and Peng Zhou

 Abstract       References       Full Text      Related Articles

25

Topological degree method for the rotationally symmetric $L_p$-Minkowski problem    Pages : 971 - 980

Jian Lu and Huaiyu Jian

 Abstract       References       Full Text      Related Articles

26

Asymptotic stability of steady state solutions for the relativistic Euler-Poisson equations    Pages : 981 - 1004

La-Su Mai and Kaijun Zhang

 Abstract       References       Full Text      Related Articles

27

Existence and stability of a two-parameter family of solitary waves for a 2-coupled nonlinear Schrödinger system    Pages : 1005 - 1021

Nghiem V. Nguyen and Zhi-Qiang Wang

 Abstract       References       Full Text      Related Articles

28

$C^\infty$ Local solutions of elliptical $2-$Hessian equation in $\mathbb{R}^3$    Pages : 1023 - 1039

Guji Tian,  Qi Wang and Chao-Jiang Xu

 Abstract       References       Full Text      Related Articles

29

Boundary behavior and asymptotic behavior of solutions to a class of parabolic equations with boundary degeneracy    Pages : 1041 - 1060

Chunpeng Wang

 Abstract       References       Full Text      Related Articles

30

Parabolic elliptic type Keller-Segel system on the whole space case    Pages : 1061 - 1084

Jinhuan Wang,  Li Chen and Liang Hong

 Abstract       References       Full Text      Related Articles

31

On the global existence of classical solutions for compressible Navier-Stokes equations with vacuum    Pages : 1085 - 1103

Peixin Zhang,  Jianwen Zhang and Junning Zhao

 Abstract       References       Full Text      Related Articles

32

Exact controllability for first order quasilinear hyperbolic systems with internal controls    Pages : 1105 - 1124

Kaili Zhuang,  Tatsien Li and Bopeng Rao

 Abstract       References       Full Text      Related Articles

33

Symmetry and non-existence of solutions for a nonlinear system involving the fractional Laplacian    Pages : 1125 - 1141

Ran Zhuo,  Wenxiong Chen,  Xuewei Cui and Zixia Yuan

 Abstract       References       Full Text      Related Articles